MathSciNet Relay Station
MathSciNet bibliographic data
MR576492 46A45
Wagner, Max-Josef Quotientenräume von stabilen Potenzreihenräumen endlichen Typs. (German) Manuscripta Math. 31 (1980), no. 1-3, 97–109.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement